# SDR ASAA2023110846416

- Difficulty date: November 8, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,911 hours, 11,049 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810769
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 141A5810-769 HAS PULLED FIBERS. GROUNDED - YES. COMPLETED WET LAY UP REPAIR ON FWD WET AREA FLOOR PANEL 141A5810-769 IAW B737-900 SRM 53-00-50-2R-7, 53-00-50-2R-0.
